Characterization of magic graphs. (English) Zbl 0571.05030

The following is proved: A graph \(G\) is magic iff every edge of \(G\) belongs to a (1- 2)-factor and every couple of edges is separated by a (1-2)-factor. By (1-2)-factor we mean such factor of \(G\) if each of its components is a regular graph of degree 1 or 2.
Reviewer: J. Fiamčík


05C35 Extremal problems in graph theory
Full Text: EuDML


[1] M. Doob: Characterizations of Regular Magic Graphs. J. Combinatorial Theory, Ser. B, 25, 94-104 (1978). · Zbl 0384.05054
[2] J. Mühlbacher: Magische Quadrate und ihre Verallgemeinerung: ein graphentheoretisches Problem, Graph, Data Structures, Algorithms. Hansen Verlag 1979, München. · Zbl 0407.05077
[3] J. Sedláček: Problem 27, in ”Theory of Graphs and Its Applications”. Proc. Symp. Smolenice 1963, 163-167.
[4] J. Sedláček: On magic graphs. Math. Slov. 26 (1976), 329-335.
[5] B. M. Stewart: Magic Graphs. Canad. J. Math., 18 (1966), 1031-1059. · Zbl 0149.21401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.